So, I take a daily drug cocktail... Plavix, Citalopram, Lisinopril, Lovastatin, Iron and a daily vitamin (I take the "gummy" ones, they don't give me nausea).
Plavix has a long list of side effects... bloody noses, bloody urine, bleeding to death... the Lisinapril gives me an annoying dry cough, but the most issues is the sweating and being so hot on the Citalopram.
I have a few hot flashes, these are in a different ball park, but the everyday being hot and dripping sweat is getting old!
At my son's football game last night, it was hot, in the 90's after 9 PM, but I looked a mess. My friend, Paula, who is 7 months pregnant looked sweaty to, but she is with child!
At work, my co-workers complain that the air conditioning is too cool, so they crank it to 77 degrees and I am dying in camisoles, I do not have the "right to bare arms"!
I am wet at my desk with a fan blowing on me! This has to stop, I am too naked at work and I am not a super model!
I am trying different antiperspirants, so far the men's Old Spice works the best... I blow Secret away!
I feel like a carny (county fair ride operator) working at the fair who does not shower for the week! GROSS!